On the complete weight enumerators of some reducible cyclic codes

Cited 10 time in webofscience Cited 0 time in scopus
  • Hit : 234
  • Download : 0
Let F-r be a finite field with r = q(m) elements and theta a primitive element of F-r. Suppose that h(1)(x) and h(2)(x) are the minimal polynomials over F-q of g(1)(-1) and g(2)(-1), respectively, where g(1), g(2) is an element of F-r*Let C be a reducible cyclic code over F-q with check polynomial h(1)(x)h(2)(x). In this paper, we investigate the complete weight enumerators of the cyclic codes C in the following two cases: (l)g(1) = theta(q-1/h),g(2) = beta g(1), where h > 1 is a divisor of q - 1, e > 1 is a divisor of h, and beta = theta(r-1/e); (2) g(1) = theta(2), g(2) = theta(Pk+1), where q = p is an odd prime and k is a positive integer. Moreover, we explicitly present the complete weight enumerators of some cyclic codes.
Publisher
ELSEVIER SCIENCE BV
Issue Date
2015-12
Language
English
Article Type
Article
Keywords

STRONGLY REGULAR GRAPHS; REED-SOLOMON CODES; 2 ZEROS; AUTHENTICATION CODES; CYCLOTOMIC CLASSES; HAMMING WEIGHTS; FINITE-FIELDS; DUAL CODES; DISTRIBUTIONS; CONSTRUCTION

Citation

DISCRETE MATHEMATICS, v.338, no.12, pp.2275 - 2287

ISSN
0012-365X
DOI
10.1016/j.disc.2015.05.016
URI
http://hdl.handle.net/10203/203827
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 10 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0